| Model Number |
VTICM5_12.6 (-11.0/1.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: secondary surgical intervention to remove the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced dissatisfaction.Reportedly, "the patient complained of a headache." the lens was later removed.Cause of the event was a patient-related-factor.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
B5: the patient experienced discomfort.Claim# (b)(4).